# SDR AALA201909049087

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,161 hours, 11,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED NEXT TO "A" STSYEM HYDRAULIC FILTER. REPAIRED VAPOR BARRIER PER 57-10-10.
